# SDR COEA2024031902819

- Difficulty date: January 5, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,534 hours, 33,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001212
- Condition: Gouged
- Location: Frm 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 251965 NR 200020  HEAVY CHECK   COE/MAJOR REPAIR: R/H INBOARD SEAT TRACK GOUGED 2 INCHES FWD OF FRAME 28B. CORRECTIVE ACTION: REPAIRED SEAT TRACK PER ATR72 SRM 53-00-00-300-855-A01-001-01.
